# SDR VNAA202407030010

- Difficulty date: June 18, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 49201
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF MLG PISTON AXLE//CORROSION AT LH MLG CYLINDER THREADS.  THE MLG OUTER CYLINDER GLAND NUT THREADS WERE REPAIRED PER REO670-32-11-221 REV.G.
